# SDR DALA2022101706703

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 83,424 hours, 14,229 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

SHIP 1820 BURNT PLASTIC, MELTED PLASTIC HARDENED INTO BOTTOM OF THE BUN OVEN, CORRECTIVE ACTION: REMOVED DEBRIS FROM BUN OVEN, OK FOR SVC (9704975)
